# SDR EVCA20181207001

- Difficulty date: November 29, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Bell 206L-4
- Aircraft serial: 52222
- Aircraft time: 6,874 hours, 11,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Ring
- Part number: S3522EC2
- Condition: Worn
- Location: Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING AIR CONDITIONING DRIVE PULLEY AND SPLINE IN ACCORDANCE WITH AIR COMM SB206EC-18-07 AND AIR EVAC MIL 356. IT WAS DISCOVERED A/C DRIVE PULLEY TO BE WORN BEYOND LIMITS. DRIVE PULLEY WAS REPLACED AND INSTALLED IN ACCORDANCE WITH MIL 356 AND SB206EC-18-07. NO DEFECTS NOTED.
